MAUDE Adverse Event Report: BECTON DICKNSON - FRANKLIN LAKES, NJ / 07417 NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKNSON - FRANKLIN LAKES, NJ / 07417 NEEDLE CLIPPING DEVICE SAFE CLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 328235
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported he was using the bd safe clip with dexcom infusion set needle.The needle would not clip off with the safe clip device, was using for about 6 months.No longer will clip needle.Lot # 3005001.Catalog# 328235.Date of event unknown.Sample status discard.Caller did not want to leave further information.(b)(6).
 
Additional Manufacturer Narrative
H3 other text : device is not available.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
NEEDLE CLIPPING DEVICE SAFE CLIP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKNSON - FRANKLIN LAKES, NJ / 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19067776
Report Number2243072-2024-05007
Device Sequence Number5859530
Product Code FMI
UDI-Device Identifier00382903282357
UDI-Public382903282357
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328235
Device Lot Number3005001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown